# SDR F3LA200300125

- Difficulty date: August 30, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FWD CARGO COMPARTMENT DOOR SILL WEB CORRODED.  REPLACED SILL WEB IAW MFG DRAWING 65-20726 AND SRM 51-40-02.
